Call for Paper - March 2023 Edition
IJCA solicits original research papers for the March 2023 Edition. Last date of manuscript submission is February 20, 2023. Read More

A New Algorithm for Finding a Minimum Dominating Set of Graphs

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 85 - Number 19
Year of Publication: 2014
Authors:
P. Pradhan
B. S. Rawat
10.5120/15093-3301

P Pradhan and B S Rawat. Article: A New Algorithm for Finding a Minimum Dominating Set of Graphs. International Journal of Computer Applications 85(19):9-13, January 2014. Full text available. BibTeX

@article{key:article,
	author = {P. Pradhan and B. S. Rawat},
	title = {Article: A New Algorithm for Finding a Minimum Dominating Set of Graphs},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {85},
	number = {19},
	pages = {9-13},
	month = {January},
	note = {Full text available}
}

Abstract

In the present paper the concept of relative domination power of vertices for finite undirected graphs have been introduced. An algorithm has been developed to obtain a minimum dominating set of a graph. Some results related to domination number and other graph theoretic parameters for a tree also obtained.

References

  • Harary, F. , 1997 Graph Theory, Narosa Publishing House.
  • Arumugam, S. , Joseph, J. P. 1999 On graphs with equal domination and connected domination numbers, Discrete Mathematics vol. 206, 45-49.
  • Deo, N. 2005 Graph Theory with Applications to Engineering and Computer Science, Prentice-Hall of India Private Limited.
  • Saoud, M. , Jebran, J. 2009 Finding A Minimum Dominating Set by Transforming Domination of Vertices, Acta Universitatis Apulensis 19.
  • Hedetniemi, S. T. , Laskar, R. C. 1990 Bibliography on Domination in Graph and Some Basic Definitions on domination Parameters, Discrete Mathematics vol. 86, 257-277.